# SDR SWIA200718198

- Difficulty date: May 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 24,403 hours, 35,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW SIGN AT ROW 6 IS BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 6.
